# SDR IPXA2017020913855

- Difficulty date: February 8, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 56,022 hours, 14,668 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2113-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,CORROSION FOUND ON THE FUSELAGE SKIN AT BS 2113 - 2163 BETWEEN LONGERONS 33 & 35R.  REPAIRED THE SKIN IAW EO MD11-5330-63208A AND EA.011-5330-01-A6611, REV I/R.
